On $\mathcal{M}$-subharmonicity in the ball
Commun. Korean Math. Soc. 2013 Vol. 28, No. 3, 511-516
Printed July 1, 2013
Ern Gun Kwon and Jong Hee Park
Andong National University, Andong National University
Abstract : We establish an easy proof of an integral identity using the unitary invariance, which is applied to compare harmonicity and M-harmonicity.
Keywords : invariant Laplacian, M-subharmonic
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd